# SDR DALA2025050103370

- Difficulty date: April 28, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N116DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50035
- Aircraft time: 15,714 hours, 7,295 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FPD ENTRY FLOOR PANEL 221 KLF, INBOARD AND AFT EDGES. REMOVED DAMAGED FWD PASSENGER ENTRY FLOOR PANEL 221 KLF AND REPLACED (INSTALLED) PER A220 AMP BD500-A-J53-00-47-11AAA-720A-A STEP 1. (LP# 0938167)
